# SDR USAA040419

- Difficulty date: August 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717217
- Condition: Corroded
- Location: Lt Mlg Support
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM FITTING PITTED AND ELONGED, LEFT L/G SUPPORT BEAM STABILIZER BEAM LUG FITTING, ATTACH BOLT HOLES.  REAMED HOLES AND INSTALLED FREEZE PLUGS AND REDRILLED HOLES TO ORIGINAL SIZE PER SRM 51-20-10 AND EA 78853.  (M)
